# SDR SWAA001518

- Difficulty date: August 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 30,999 hours, 29,187 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT REAR SPAR.  REPAIRED SKIN PER SRM.
